Duke Mathematical Journal

More inequalities for Fourier transforms

R. P. Boas, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 15, Number 1 (1948), 105-109.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077474664

Digital Object Identifier
doi:10.1215/S0012-7094-48-01513-0

Mathematical Reviews number (MathSciNet)
MR0026705

Zentralblatt MATH identifier
0030.16001

Subjects
Primary: 42.4X

Citation

Boas, Jr., R. P. More inequalities for Fourier transforms. Duke Math. J. 15 (1948), no. 1, 105--109. doi:10.1215/S0012-7094-48-01513-0. https://projecteuclid.org/euclid.dmj/1077474664


Export citation